# SDR COEA2010052507917

- Difficulty date: May 25, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: S53573000214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  MAJOR REPAIR:  TOP OF FUSELAGE PRESSURE DECK AFT OF FRAME 27 AT STRINGER 4R FOUND LEVEL ONE CORROSION.  LEVEL ONE CORROSION REMOVED AND FOUND 2.2 INCH CRACK ON SEAL RETAINER AT FRAME 27 COMMON TO WING BOX.  PERFORMED CUTOUT AND SPLICE TO U-CHANNEL PER SRI DO\TS-2825/10-13542.  AWAITING COMPLETED SRAS.
